Alert archive / New Jersey / Areal Flood Advisories in 2011

Areal Flood Advisory 78, NWS Philadelphia/Mount Holly

July 8, 20116 counties in New Jersey

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 8, 2011, 7:24 PM EDT for 6 counties in New Jersey. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Jul 8, 2011, 7:24 PM EDT (23:24 UTC)
Expired
Jul 8, 2011, 10:01 PM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Cumberland County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 30 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1352 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1352 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
668 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

008 
WGUS81 KPHI 082324
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
724 PM EDT FRI JUL 8 2011

NJC001-005-009-011-025-029-090330-
/O.NEW.KPHI.FA.Y.0078.110708T2324Z-110709T0330Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND NJ-MONMOUTH NJ-CAPE MAY NJ-OCEAN NJ-ATLANTIC NJ-
BURLINGTON NJ-
724 PM EDT FRI JUL 8 2011

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  SOUTHEASTERN CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
  EASTERN MONMOUTH COUNTY IN CENTRAL NEW JERSEY...
  CAPE MAY COUNTY IN SOUTHERN NEW JERSEY...
  EASTERN OCEAN COUNTY IN SOUTHERN NEW JERSEY...
  SOUTHERN ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
  SOUTHEASTERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 1130 PM EDT

* AT 723 PM EDT SHOWERS AND THUNDERSTORMS THAT BROUGHT
  HEAVIER RAIN FARTHER INLAND IN THE STATE ARE WORKING THEIR
  WAY TO THE COAST. RAINFALL AMOUNTS OF UP TO ONE INCH PER HOUR
  ARE LIKELY WITH THE STRONGER THUNDERSTORMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4047 7399 4041 7400 4045 7412 3961 7445
      3919 7516 3915 7490 3899 7498 3892 7495
      3899 7479 3920 7464 3948 7430 3953 7440
      3950 7428 3965 7414 3978 7417 3990 7412
      3991 7409 3974 7411 4027 7397

$$

TFG
1 follow-up statement
745 
WGUS81 KPHI 090201
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1001 PM EDT FRI JUL 8 2011

NJC001-005-009-011-025-029-090209-
/O.CAN.KPHI.FA.Y.0078.000000T0000Z-110709T0330Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND NJ-MONMOUTH NJ-CAPE MAY NJ-OCEAN NJ-ATLANTIC NJ-
BURLINGTON NJ-
1001 PM EDT FRI JUL 8 2011

...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
SOUTHEASTERN BURLINGTON...SOUTHERN ATLANTIC...EASTERN OCEAN...CAPE
MAY...EASTERN MONMOUTH AND SOUTHEASTERN CUMBERLAND COUNTIES...

THE HEAVY RAIN HAS MOVED OFFSHORE AND NO FURTHER POOR DRAINAGE 
FLOODING IS EXPECTED OVERNIGHT.


LAT...LON 4047 7399 4041 7400 4045 7412 3961 7445
      3919 7516 3915 7490 3899 7498 3892 7495
      3899 7479 3920 7464 3948 7430 3953 7440
      3950 7428 3965 7414 3978 7417 3990 7412
      3991 7409 3974 7411 4027 7397

$$

TFG

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 8, 6:39 PM EDT, 45 minutes earlier.

Area forecast discussion, Jul 8, 6:39 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
639 PM EDT FRI JUL 8 2011

.SYNOPSIS...
LOW PRESSURE IN EASTERN MARYLAND WILL MOVE OUT TO SEA OVERNIGHT
ENDING THIS WIDESPREAD EPISODE OF HEAVY SHOWERS AND THUNDERSTORMS.
HIGH PRESSURE WILL BUILD INTO OUR AREA DURING SATURDAY AND BE
OVER THE REGION SUNDAY AND INTO MONDAY. ANOTHER FRONT MAY BRING
MORE UNSETTLED CONDITIONS TO THE REGION LATER MONDAY INTO TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SPC SVR WATCH 610...ANOTHER PORTION CANCELLED AROUND 625 PM....AND
REDUCED THUNDER CHANGES. DOESNOT LOOK LIKE THE 18Z NAM IS GOING TO
VERIFY AFTER 00Z AND WE LIKE THE 18Z GFS BETTER. SO WHILE
REMAINDER WATCH CONTS... NO BIG RENEWAL OF HEAVY CONVECTION
EXPECTED IN E PA AND NW NJ. JUST DEALING WITH LEFTOVERS THERE NOW.

WILL STEP IT DOWN 1 HR AT A TIME. WCN/HWO/ZFP UPDATED AROUND 625P.

FFA COVERS ALL OF THE AREA NOW. RUNOFF FLOODING MAY TAKE SEVERAL
HOURS TO SUBSIDE AFTER THE RAIN QUITS THIS EVENING.

ANY DAMAGE REPORTS YOU HAVE...BE IT FROM FLOODING/WIND...PLEASE
RELAY AS SOON AS POSSIBLE TO THE NWS.

PATCHY FOG WILL DEVELOP LATE TONIGHT ONCE THE RAINS END AND SKY
COVER BEGINS TO BREAK UP A BIT. FOG WAS NOT INCLUDED IN THE GRIDS
ATTM...SINCE THERE IS ALREADY PLENTY OF WORDINESS WITH THE
SVR/FLOOD WORDING ALREADY IN THERE.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
THE LAST OF THE CLOUDS AND SCATTERED SHOWERS ASSOCIATED WITH THE
FRONT AND LOW PRESSURE AREAS FROM THE NEAR TERM WILL BE PASSING
OFF THE COAST SAT MORNING. LOW CHC POPS AND A FEW CLOUDS ARE STILL
IN THE GRIDS FOR THE MORNING AREAS ACROSS ERN DELAWARE AND THE SRN
COASTAL WATERS.

HIGH PRESSURE WILL BUILD IN SAT AND REMAIN INTO MONDAY. A DRY
FORECAST IS EXPECTED WITH MAINLY CLR SKIES. TEMPERATURES WILL
STILL BE VERY WARM...BUT THE LOWER HUMIDITY VALUES WILL MAKE
THINGS COMFORTABLE. SAT NIGHT WILL BE COOL WITH LOWS IN 50S ACROSS
THE NORTHERN AREAS AND LOW TO MID 60S IN MOST OTHER AREAS.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE MODELS HAVE BEEN PRETTY CONSISTENT THAT THE FLAT HEAT RIDGE OVER
THE EASTERN CONUS WILL RETROGRADE SLIGHTLY TO THE SOUTHWEST. AFTER
THE 500MB TROF PASSES, A CANADIAN HIGH PRESSURE SYSTEM WILL BUILD
INTO THE NORTHEASTERN CONUS.

THERE REMAINS DIFFERENCES AS TO HOW ROBUST THE CONVECTION WILL BE
WITH THE COLD FRONTAL PASSAGE MONDAY NIGHT INTO TUESDAY. TODAY THE
TIMING LOOKS SLIGHTLY BETTER FOR A MORE ACTIVE TUESDAY. WE OPTED FOR
POPS CLOSER TO THE GFS VS WHAT WOULD BE INFERRED USING THE ECMWF.
AFTER THE FRONT CLEARS THE REGION, OUR CWA SHOULD HAVE A COUPLE OF
DAYS WITH QUITE PLEASANT DEW POINTS. THERE ARE DIFFERENCES AS TO HOW
COOL IT WILL GET, ALTHOUGH THE GAPS ARE SMALLER THAN YESTERDAY.
BASED ON HOW ABOVE NORMAL THIS METEOROLOGICAL SUMMER HAS BEEN SO
FAR, WE HAVE OPTED TO KEEP MAX TEMPS TOWARD THE WARMER END OF THE
ENSEMBLE MEMBERS THROUGHOUT THE LONG TERM. REGARDLESS AFTER A HOT
AND HUMID TUESDAY, LOWER TEMPERATURES ARE IN STORE, ESPECIALLY AT
NIGHT, FOR THE REST OF THE LONG TERM PERIOD.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

REST OF THIS AFTERNOON...TAFS POSTED WILL UPDATE FOR BEST CHANCE OF
STRONGEST WIND AND IFR CONDS REMAINDER THIS AFTERNOON.

SEVERE THUNDERSTORM WATCH NUMBER 610 THROUGH 01Z FOR THE ENTIRE
PHILADELPHIA TAF AREA.

SHOWERS/THUNDERSTORMS...WILL SHIFT THEIR 19Z CONCENTRATED ENERGY
FROM E PA...WESTERN AND CENTRAL NJ INTO DE/MD AND SE NJ BY 00Z.

SEVERAL STORMS ARE EXPECTED TO PRODUCE BRIEF IFR/LIFR CONDS IN 1/2SM
+T+SHRA WLY G50 KT WITH SREF RELATIVELY HIGH PROBS FOR SVR/SUPERCELLS
AND POSSIBLY A TOR IN OUR CWA THIS AFTN. WHETHER THEY GO OVER THE
TAF LOCATIONS IS UNKNOWN.

TONIGHT...MVFR OR IFR CIGS SPREAD S BEHIND THE FRONT WITH HEAVY
CONVECTION BECOMING CONCENTRATED FROM KPHL-KACY SOUTHWARD AND
EVENTUALLY DRIFTING OFFSHORE TOWARD 07Z.

OUTLOOK...
SATURDAY AFTER 12Z...ANY IFR STRATUS ALONG AND SOUTH OF A KILG-
KACY LINE THROUGH ABOUT 1400 UTC. AFTER THE SURFACE LOW PULLS
AWAY...THE LOW LEVEL INVERSION SHOULD BREAK...AND VFR CONDITIONS
ARE EXPECTED EVERYWHERE FOR THE REMAINDER OF THE DAY. CONVECTIVE
TEMPERATURES COULD BE MET IN THE AFTERNOON...WHICH SHOULD RESULT
IN SCATTERED CUMULUS. HOWEVER...INCREASING STABILITY SHOULD
LIMITED ANY CONVECTIVE POTENTIAL.

SAT NIGHT AND SUNDAY...WEAK HIGH PRESSURE BUILDING INTO THE REGION
SHOULD RESULT IN VFR CONDITIONS.

SUN NIGHT...VFR TO START BUT WAA MVFR CIGS MAY DEVELOP IN E PA LATE.

MONDAY...WARM AIR ADVECTION AHEAD OF A FRONTAL BOUNDARY COULD RESULT
IN SCATTERED THUNDERSTORMS LATE MONDAY OR MONDAY NIGHT...BUT
OVERALL VFR CONDITIONS ARE EXPECTED. MVFR FOG IS POSSIBLE EARLY
TUESDAY.

TUESDAY...MVFR FOG POSSIBLE EARLY OTHERWISE VFR WITH A CHANCE OF TSTMS
AND ASSOCIATED LOWER CONDITIONS.

&&

.MARINE...
NO MARINE HEADLINES EXCEPT THE SEVERE THUNDERSTORM WATCH 610
THROUGH 01Z.

A FEW S GUSTS 20-25 KTS IN DEL BAY AT 19Z BUT NO ISSUANCE OF SCA
ATTM. SEAS OF 5 FT TONIGHT AT 4409 MAY GRAZE OUR DEL WATERS BUT FOR
NOW CONSERVATIVE APPROACHING DUE TO WAVE GENERATION THERE ON SSW
WIND. ASIDE FROM CONVECTIVE GUSTS TONIGHT...THERE MAY BE SOME FOG
LATER ON WHICH IS NOT YET ACCOUNTED FOR IN THE GRIDS.

THIS WEEKEND LIGHT WIND WITH AFTERNOON SEA BREEZES POSSIBLE.

THE RETURN FLOW AROUND THE HIGH COULD RESULT IN WINDS AND SEAS
INCREASING MONDAY INTO TUESDAY. THERE IS A CHANCE FOR WINDS TO
GUST TO 25 KNOTS DURING THIS TIME...BUT CONFIDENCE IN THIS IS LOW
FOR NOW.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 4 AM EDT SATURDAY FOR PAZ054-055-
     060>062-067>071.
NJ...FLASH FLOOD WATCH UNTIL 4 AM EDT SATURDAY FOR NJZ001-007>010-
     012>027.
DE...FLASH FLOOD WATCH UNTIL 4 AM EDT SATURDAY FOR DEZ001>004.
MD...FLASH FLOOD WATCH UNTIL 4 AM EDT SATURDAY FOR MDZ008-012-015-
     019-020.
MARINE...NONE.

&&

SYNOPSIS...DRAG
NEAR TERM...DRAG 638P
SHORT TERM...O'HARA
LONG TERM...GIGI
AVIATION...DRAG
MARINE...DRAG
Hazardous weather outlook, Jul 8, 6:26 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
626 PM EDT FRI JUL 8 2011

NJZ001-007-008-PAZ054-055-060>062-092230-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
626 PM EDT FRI JUL 8 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ008-NJZ009-010-012-015-PAZ067>071-092230-
CECIL-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
626 PM EDT FRI JUL 8 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001>004-MDZ012-015-019-020-NJZ013-014-016>027-092230-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-
TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
626 PM EDT FRI JUL 8 2011

...SEVERE THUNDERSTORM WATCH 610 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>455-092230-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
626 PM EDT FRI JUL 8 2011

...SEVERE THUNDERSTORM WATCH 610 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 8, 4:19 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
419 PM EDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             OLD BRIDGE              40.41N  74.37W
07/08/2011  M0.88 INCH       MIDDLESEX          NJ   PUBLIC

            NICKEL SIZE HAIL REPORTED IN OLD BRIDGE.

0403 PM     TSTM WND DMG     BOUND BROOK             40.57N  74.54W
07/08/2011                   SOMERSET           NJ   TRAINED SPOTTER

            LARGE BRANCHES REPORTED DOWN WITH MINOR PROPERTY
            DAMAGE.

&&

EVENT NUMBER PHI1100374 PHI1100375

MEOLA
Local storm report, Jul 8, 4:54 PM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
454 PM EDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             OLD BRIDGE              40.41N 74.37W
07/08/2011  M0.88 INCH       MIDDLESEX          NJ   PUBLIC

            NICKEL SIZE HAIL REPORTED IN OLD BRIDGE.

0333 PM     HEAVY RAIN       DREXEL HILL             39.95N 75.30W
07/08/2011  M1.54 INCH       DELAWARE           PA   TRAINED SPOTTER

            1.54 INCHES FELL IN 40 MINUTES IN DREXEL HILL.

0345 PM     HEAVY RAIN       PENNSAUKEN TWP          39.97N 75.05W
07/08/2011  M1.75 INCH       CAMDEN             NJ   TRAINED SPOTTER

            1.75 INCHES FELL IN 20 MINUTES IN PENNSAUKEN.

0403 PM     TSTM WND DMG     BOUND BROOK             40.57N 74.54W
07/08/2011                   SOMERSET           NJ   TRAINED SPOTTER

            LARGE BRANCHES REPORTED DOWN WITH MINOR PROPERTY DAMAGE.

0430 PM     HEAVY RAIN       FRANKLIN TWP            40.48N 74.54W
07/08/2011  M1.76 INCH       SOMERSET           NJ   MESONET

            1.76 INCHES FELL IN 55 MINUTES.

&&

MEOLA
Local storm report, Jul 8, 5:20 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
520 PM EDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             OLD BRIDGE              40.41N 74.37W
07/08/2011  M0.88 INCH       MIDDLESEX          NJ   PUBLIC

            NICKEL SIZE HAIL REPORTED IN OLD BRIDGE.

0333 PM     HEAVY RAIN       DREXEL HILL             39.95N 75.30W
07/08/2011  M1.54 INCH       DELAWARE           PA   TRAINED SPOTTER

            1.54 INCHES FELL IN 40 MINUTES IN DREXEL HILL.

0345 PM     HEAVY RAIN       PENNSAUKEN TWP          39.97N 75.05W
07/08/2011  M1.75 INCH       CAMDEN             NJ   TRAINED SPOTTER

            1.75 INCHES FELL IN 20 MINUTES IN PENNSAUKEN.

0403 PM     TSTM WND DMG     BOUND BROOK             40.57N 74.54W
07/08/2011                   SOMERSET           NJ   TRAINED SPOTTER

            LARGE BRANCHES REPORTED DOWN WITH MINOR PROPERTY DAMAGE.

0430 PM     HEAVY RAIN       FRANKLIN TWP            40.48N 74.54W
07/08/2011  M1.76 INCH       SOMERSET           NJ   MESONET

            1.76 INCHES FELL IN 55 MINUTES.

0500 PM     FLASH FLOOD      MORRISTOWN              40.79N 74.48W
07/08/2011                   MORRIS             NJ   911 CALL CENTER

            I-287 CLOSED IN MORRIS COUNTY DUE TO FLOODING.

&&

MEOLA
Local storm report, Jul 8, 5:36 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
536 PM EDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0332 PM     HAIL             OLD BRIDGE              40.41N 74.37W
07/08/2011  M0.88 INCH       MIDDLESEX          NJ   PUBLIC

            NICKEL SIZE HAIL REPORTED IN OLD BRIDGE.

0333 PM     HEAVY RAIN       DREXEL HILL             39.95N 75.30W
07/08/2011  M1.54 INCH       DELAWARE           PA   TRAINED SPOTTER

            1.54 INCHES FELL IN 40 MINUTES IN DREXEL HILL.

0345 PM     HEAVY RAIN       PENNSAUKEN TWP          39.97N 75.05W
07/08/2011  M1.75 INCH       CAMDEN             NJ   TRAINED SPOTTER

            1.75 INCHES FELL IN 20 MINUTES IN PENNSAUKEN.

0403 PM     TSTM WND DMG     BOUND BROOK             40.57N 74.54W
07/08/2011                   SOMERSET           NJ   TRAINED SPOTTER

            LARGE BRANCHES REPORTED DOWN WITH MINOR PROPERTY DAMAGE.

0430 PM     HEAVY RAIN       FRANKLIN TWP            40.48N 74.54W
07/08/2011  M1.76 INCH       SOMERSET           NJ   COCORAHS

            1.76 INCHES FELL IN 55 MINUTES.

0500 PM     FLASH FLOOD      MORRISTOWN              40.79N 74.48W
07/08/2011                   MORRIS             NJ   911 CALL CENTER

            I-287 CLOSED IN MORRIS COUNTY DUE TO FLOODING.

0515 PM     HEAVY RAIN       4 W ALLENTOWN           40.59N 75.56W
07/08/2011  M1.35 INCH       LEHIGH             PA   COCORAHS

            1.35 INCHES FELL IN 50 MINUTES IN ALLENTOWN.

0520 PM     HEAVY RAIN       BECHTELSVILLE           40.37N 75.63W
07/08/2011  M2.00 INCH       BERKS              PA   CO-OP OBSERVER

            2.00 INCHES FELL IN 50 MINUTES IN BECHTELSVILLE.

&&

MEOLA
Local storm report, Jul 8, 6:46 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
646 PM EDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     TSTM WND DMG     MORRISTOWN              40.79N  74.48W
07/08/2011                   MORRIS             NJ   BROADCAST MEDIA

            TREE DOWN ON EXIT RAMP OF I-287 EXIT 37

&&

EVENT NUMBER PHI1100377

JJM
Local storm report, Jul 8, 7:02 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
702 PM EDT FRI JUL 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     TSTM WND DMG     SPARTA                  41.03N  74.64W
07/08/2011                   SUSSEX             NJ   911 CALL CENTER

            TREES DOWN IN THE STILLWATER - SPARTA AREA

&&

EVENT NUMBER PHI1100378

JJM

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 8:40 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland80 min
Jul 7, 8:42 PM EDTSpecial Marine WarningPHI2 hr
Jul 7, 10:07 PM EDTSpecial Weather StatementPHICape May53 min
Jul 7, 10:55 PM EDTSevere Thunderstorm WarningPHIWarren28 min
Jul 8, 3:58 AM EDTFlash Flood WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more19 hr
Jul 8, 4:34 AM EDTSpecial Weather StatementPHIHunterdon56 min
Jul 8, 12:03 PM EDTSpecial Weather StatementPHIAtlantic57 min
Jul 8, 12:56 PM EDTSpecial Weather StatementPHIAtlantic, Camden, Gloucester64 min
Jul 8, 2:12 PM EDTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem93 min
Jul 8, 2:23 PM EDTSpecial Weather StatementPHIWarren82 min
Jul 8, 2:25 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Salem7 hr
Jul 8, 2:51 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Warren54 min
Jul 8, 2:56 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer3 hr
Jul 8, 3:03 PM EDTSpecial Weather StatementPHIMercer57 min
Jul 8, 3:14 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Somerset66 min
Jul 8, 3:33 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Somerset3 hr
Jul 8, 3:44 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren76 min
Jul 8, 3:48 PM EDTFlash Flood WarningPHICamden3 hr
Jul 8, 3:51 PM EDTSevere Thunderstorm WarningPHIHunterdon, Middlesex, Morris, Somerset, Sussex, Warren69 min
Jul 8, 4:10 PM EDTFlash Flood WarningPHIHunterdon, Morris, Somerset, Sussex, Warren3 hr
Jul 8, 4:42 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren78 min
Jul 8, 4:50 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden70 min
Jul 8, 5:03 PM EDTFlash Flood WarningPHISussex117 min
Jul 8, 5:03 PM EDTTornado WarningPHIAtlantic, Burlington, Camden27 min
Jul 8, 5:33 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Mercer and 4 more3 hr
Jul 8, 5:44 PM EDTFlash Flood WarningPHICamden, Gloucester, Salem3 hr
Jul 8, 6:32 PM EDTSpecial Marine WarningPHI58 min
Jul 8, 7:13 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Cape May, Cumberland, Ocean77 min
Jul 8, 7:26 PM EDTSpecial Marine WarningPHI64 min
Jul 8, 7:50 PM EDTSpecial Marine WarningPHI55 min

Nearby

Areal Flood Advisories in New Jersey, 2011Every areal flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.